# SDR IPXA2024061787089

- Difficulty date: June 17, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 35,852 hours, 12,659 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4058650950
- Part serial: 97123235
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  AT LEVELING OFF AT CRUISE THE LEFT FMC SCREEN WENT BLANK. LEFT CDU IS INOP. WHEN NAV SELECT SWITCH SET TO CDU-L  RECEIVED A VTK FLAG ON NAV DISPLAY LT CDU HAD NO SCREEN, RT CDU OPS NORMAL WHEN STARTING T/S.  FOUND 2 OHMS AT PIN 41 AND 115VAC AT PIN 40. SWAPPED RT AND LT CDUS FOR T/S. FAULT FOLLOWED LT CDU TO RT SIDE. BELIEVE ITS A BAD UNIT. R & R LT CDU, RETURNED RT CDU TO ORIGINAL LOCATION. IAW AMM 34-61-02/401. OPS CHK GOOD.
